# SDR DHL9870906C

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Disbonded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RIGHT OUTBD AILERON UPPER SURFACE HAS PREVIOUS REPAIR, DISBONDING ATOUTBD END.  INSTALLED BONDED REPAIR UPPER AND LOWER  PER SRM 51-40-6.  NO BALANCE REQ'D PER SRM 51-80-4, N/R  2177.
